# SDR REXA2016052700919

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLIGHT DECK ENTRANCE WAY, LOWER ANGLES ARE CORRODED.  REPLACED ANGLES IAW SRM 51-42-13-001-001-A01.  REPAIRED CORROSION ON RT WEB IAW EA CRJ953-044416.  PN CC670-34191-1/-2 & CC670-34142-1.
